# SDR FDEA202204221026

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 2,512 hours, 1,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 8 AT LS FLE OSS 441 CRACKED FORMER 114T2170-5 WITH ANGLE 114T2171-4, ALONG WITH   LOOSE/DAMAGED FASTENERS AT THIS LOCATION REPLACED WITH B67-57-002-01 FORMER & B67-57-003-01 ANGLE REFERENCE EA H-5720-T0368124   P1
